Katie_G_Lynn (katie_g_lynn) wrote in vaginapagina,
Katie_G_Lynn
katie_g_lynn
vaginapagina

Thinning hair related to HBC?

I am 24 years old, and my hair is thinning a lot. I read this can happen after going off HBC, and I am pretty sure that's the case with this. I noticed this happening last time I went off the pill several months ago. I stopped using the pill again last month, and now my scalp is really tender and red just like before. This time, however, my hair is thinner than ever, and it seems really obvious when I examine my scalp. Does anyone have any experiences like this? Is this normal? I have been taking prenatal vitamins for a while. I just ran out, so at the moment I am just taking biotin. Should I see a doctor? If I go back on the pill will I notice a difference? Thanks for any advice you guys might be able to share.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments